Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Variation of parameters for nonlinear differential-difference equations


Author: Stuart P. Hastings
Journal: Proc. Amer. Math. Soc. 19 (1968), 1211-1216
MSC: Primary 34.75
MathSciNet review: 0231008
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. M. Alekseev, An estimate for the perturbations of the solutions of ordinary differential equations, Vestnik Moskov. Univ. Ser. I Mat. Meh. (1961), no. 2, 28-36. (Russian) MR 0125293 (23:A2596)
  • [2] F. Brauer, Perturbations of nonlinear systems of differential equations. I, J. Math. Anal. Appl. 14 (1966), 198-206. MR 0192132 (33:359)
  • [3] -, Perturbations of nonlinear systems of differential equations. II, J. Math. Anal. Appl. 17 (1967), 418-434. MR 0203181 (34:3034)
  • [4] E. A. Coddington and N. Levinson, Theory of ordinary differential equations, McGraw-Hill, New York, 1955. MR 0069338 (16:1022b)
  • [5] A. Halanay, Differential equations. Stability, oscillations, time lags, Academic Press, New York, 1966. MR 0216103 (35:6938)
  • [6] N. Oguztorelli, Time lag control systems, Academic Press, New York, 1966. MR 0217394 (36:484)
  • [7] A. Strauss, On the stability of a perturbed nonlinear system, Proc. Amer. Math. Soc. 17 (1966), 803-807. MR 0196204 (33:4396)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.75

Retrieve articles in all journals with MSC: 34.75


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0231008-9
Article copyright: © Copyright 1968 American Mathematical Society